# SDR CALA2014012290214

- Difficulty date: January 22, 2014
- Submitted: January 22, 2014
- Operation: Air carrier
- Aircraft: N477UA
- Make and model: Airbus A320-232
- Aircraft serial: 1514
- Aircraft time: 41,082 hours, 17,714 cycles
- Engine: Iae V2527A5
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FUSELAGE STRINGER 43L, FRAME 56  -57 HAS CORROSION.  REPLACED STRINGER 43L BETWEEN FRAME 56 - 57 IAW SRM 51-42-11, PG 7.
